Volume 4, Issue 1, June 2019, Page: 56-60
On Topological Indices of Subdivided and Line Graph of Subdivided Friendship Graph
Hifza Iqbal, Department of Mathematics and Statistics, The University of Lahore, Raiwind Road Campus, Lahore, Pakistan
Jabeen, Department of Mathematics and Statistics, The University of Lahore, Raiwind Road Campus, Lahore, Pakistan
Zeeshan Saleem Mufti, Department of Mathematics and Statistics, The University of Lahore, Raiwind Road Campus, Lahore, Pakistan
Muhammad Ozair Ahmad, Department of Mathematics and Statistics, The University of Lahore, Raiwind Road Campus, Lahore, Pakistan
Received: Feb. 25, 2019;       Accepted: Apr. 8, 2019;       Published: May 6, 2019
DOI: 10.11648/j.dmath.20190401.19      View  238      Downloads  44
Abstract
Topological indices are numerical parameters which characterizes the topology of a molecular graph, they corelate certain physo-chemical properties and importantly they are structure invariant. Degree based topological indices play vital role among others. In this paper, by means of edge dividing trick, the closed formulas of atom bond connectivity index, geometric arithmatic index, Randic index, sum connectivity index and augmented Zagreb index are computed for subdivided friendship graph and line graph of subdivided friendship graph.
Keywords
Atom Bond Connectivity Index, Geometric Arithmetic Index, Subdivided Graph, Friendship Graph
To cite this article
Hifza Iqbal, Jabeen, Zeeshan Saleem Mufti, Muhammad Ozair Ahmad, On Topological Indices of Subdivided and Line Graph of Subdivided Friendship Graph, International Journal of Discrete Mathematics. Vol. 4, No. 1, 2019, pp. 56-60. doi: 10.11648/j.dmath.20190401.19
Copyright
Copyright © 2019 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Reference
[1]
M. S. Abdelgader, C. Wang and S. A. Mohammed (2018), Computation of Topological indices of some special graphs. mathematics.
[2]
A. R. Ashrafi, Z. T. Dehghan, N. Habibi (2015), Extremal atom-bond connectivity index of cactus graphs. Commun. Korean Math. Soc. 30, 283–295.
[3]
M. Baca, J. Horvathova, M. Mokrisova, A. S. Fenovcikova, A. Suhanyiova (2015), On topological indices of Carbon nanotube network, Canadian Journal of Chemistry. 93(10), 1-4.
[4]
M. Baca, J. Horvathova, M. Mokrisova, A. Suhanyiova (2015), On topological indices of fullerenes, Applied Mathematics and computation 251, 154-161.
[5]
K. C. Das (2010), On geometric-arithmetic index of graphs, MATCH Commun. Math. Comput. Chem. 64, 619.
[6]
M. Deza, P. W Fowler, A. Rassat, K. M. Rogers, (2000), Fullerenes as tilings of surfaces. J. Chem. Inf. comput. Sci. 40, 550-558.
[7]
D. Dimitrov (2016), On structural properties of trees with minimal atom-bond connectivity index II: Bounds on and branches. Discrete Appl. Math. 204, 90–116.
[8]
E. Estrada, L. Torres, L. Rodríguez, I. Gutman (1998), An Atom-Bond Connectivity Index: Modelling the Enthalpy of Formation of Alkanes, Indian Journal of Chemistry, 37A, 849-855.
[9]
E. Estrada (2008), Atom-bond connectivity and the energetic of branched alkanes, Chem. Phys. Lett. 463, 422-425.
[10]
M. R. Farahani, R. Kanna, W. Gao (2015) The Schultz, modified Schultz indices and their polynomials of the Jahangir graphs Jn, m for integer numbers n=3, m≥3. Asian J Appl Sci. 3(6): 823–827.
[11]
M. R. Farahani, S. Zafar, M. N. Husin, Z. Zahid, "On the Topological Indices of the Line Graphs of Certain Pantacenic Nanostructures" 345.
[12]
B. Furtula (2016), Atom-bond connectivity index versus Graovac Ghorbani analog. MATCH Commun. Math. Comput. Chem. 75, 233–242.
[13]
S. Hayat, M. Imaran (2014) Computation of T.^$opological indices of certain networks. Appl. Math. comput.240, 213-228.
[14]
Y. Huang, B. Liu, and L. Gan (2012), MATCH Commun. Math. Comput. Chem. 67, Augmented Zagreb Index of Connected Graphs, 483.
[15]
M. Imran, S. Akhter , W. Ga and M. R. Farahani (2018), On topological indices of honeycomb networks and Graphene.
[16]
M. Imran, W. Gao, M. R. Farahani (2017) On Topological properties of Sierpinski networks. Chaos solitons Fractals, 98, 199-204.
[17]
J. M. Rodzgueza , J. M. Sigarretab (2015), On the Geometric-Arithmetic Index, MATCH Commun. Math. Comput. Chem. 74, 103-120.
[18]
H. Palacios (2014), A resistive upper bound for the ABC index MATCH common Math. Comput. Chem. 72, 709-713.
[19]
M. Randic (1975), Characterization of molecular branching, J. Am. Chem. Soc. 97, 6609.
[20]
D. Wang, Y. Huang, and B. Liu (2012), Testing the quality of molecular structure descriptors. Vertex–degree-based topological indices, MATCH Commun. Math. Comput. Chem. 68, 209.
[21]
H. Wiener (1947), Structural determination of Paraffin boiing points. J. Am. Chem. Soc. 69, 17-20.
[22]
R. Xing, B. Zhou. Du, (2010) Further results on atom bond connectivity index of trees, discrete applied math 158, 1536-1545.
[23]
X. M. Zhang, Y. Yang, H. Wang, X. D. Zhang (2016), Maximum atom-bond connectivity index with given graph parameters. Discrete Appl. Math. 215, 208–217.
[24]
L. Zhong, Q. Cui (2015), On a relation between the atom-bond connectivity and the first geometric arithmetic indices. Discrete Appl. Math. 185, 249–253.
[25]
B. Zhou, N. Trinajstic (2009), J. Math. Chem. On a novel connectivity index. 46, 1252.
[26]
B. Zhou (2006), Bounds for the Schultz molecular topological index, MATCH Commun Math Comput Chem. 56, 189–194.
Browse journals by subject